RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2017, том 6(24), выпуск 1, страницы 11–18 (Mi pa213)  

Fourier coefficients of continuous functions with respect to localized Haar system

E. S. Belkinaa, Y. V. Malykhinb

a Petrozavodsk State University, 33, Lenina pr., Petrozavodsk, Russian Federation
b Steklov Mathematical Institute, 8, Gubkina st., Moscow, Russian Federation

Аннотация: We construct a nontrivial example of a continuous function $f^*$ on $[0,1]^2$ which is orthogonal to tensor products of Haar functions supported on intervals of the same length. This example clarifies the possible behaviour of Fourier coefficients of continuous functions with respect to a localized Haar system. The function $f^*$ has fractal structure. We give lower bounds on its smoothness.

Ключевые слова: fractals, Haar system, Haar wavelets.

DOI: https://doi.org/10.15393/j3.art.2017.3871

Полный текст: PDF файл (566 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.518
MSC: 26B35, 42C10
Поступила в редакцию: 15.04.2017
Исправленный вариант: 15.06.2017
Язык публикации: английский

Образец цитирования: E. S. Belkina, Y. V. Malykhin, “Fourier coefficients of continuous functions with respect to localized Haar system”, Пробл. анал. Issues Anal., 6(24):1 (2017), 11–18

Цитирование в формате AMSBIB
\RBibitem{BelMal17}
\by E.~S.~Belkina, Y.~V.~Malykhin
\paper Fourier coefficients of continuous functions with respect to localized Haar system
\jour Пробл. анал. Issues Anal.
\yr 2017
\vol 6(24)
\issue 1
\pages 11--18
\mathnet{http://mi.mathnet.ru/pa213}
\crossref{https://doi.org/10.15393/j3.art.2017.3871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3665998}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409223900002}
\elib{http://elibrary.ru/item.asp?id=29450651}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021068351}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa213
  • http://mi.mathnet.ru/rus/pa/v24/i1/p11

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:93
    Полный текст:12
    Литература:9

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019